# SDR R61A2021080300616

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 42,357 hours, 25,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bellcrank
- Condition: Dirty
- Location: L1 Arming Lever
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMING LEVER STICKING. CLEANED BELL CRANKS ON L1 DOOR, OPS CHECK GOOD.
